Abelian subgroups of Galois groups

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)32-67
JournalIzvestiya Akademii Nauk SSSR Seriya Matematicheskaya
Volume55
Issue number1
StatePublished - 1991

Cite this

Abelian subgroups of Galois groups. / Bogomolov, Fedor.

In: Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya, Vol. 55, No. 1, 1991, p. 32-67.

Research output: Contribution to journalArticle

@article{bfdf1b531e224adfb568061a9f83a574,
title = "Abelian subgroups of Galois groups",
author = "Fedor Bogomolov",
year = "1991",
language = "English (US)",
volume = "55",
pages = "32--67",
journal = "Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya",
number = "1",

}

TY - JOUR

T1 - Abelian subgroups of Galois groups

AU - Bogomolov, Fedor

PY - 1991

Y1 - 1991

M3 - Article

VL - 55

SP - 32

EP - 67

JO - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

JF - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

IS - 1

ER -